RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Brodskii, I B

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:53
Abstract pages:270
Full texts:119
References:18

http://www.mathnet.ru/eng/person22964
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/418310

Publications in Math-Net.Ru
1976
1. I. B. Brodskii, “The invariants of unipotent groups”, Uspekhi Mat. Nauk, 31:1(187) (1976),  243–244  mathnet  mathscinet  zmath
1969
2. I. B. Brodskii, “The invariants of the group of triangular matrices of order $n$ with ones on the principal diagonal”, Dokl. Akad. Nauk SSSR, 188:6 (1969),  1210–1213  mathnet  mathscinet  zmath
3. I. B. Brodskii, “On orbits of unipotent groups”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  19–23  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 96–100
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019